Archived

This topic is now archived and is closed to further replies.

Linx

Accutane '16Yrs Old Need Advice' - Tight Skin And Redness

3 posts in this topic

Hey guy's i'm your average teenager hehe. I was unfortunate enough to start acne at the age of 11 lucky me not.

Right i'm currently on my 5th month of accutane taking 60mg

daily I'm starting to feel tight skin and a lot of redness chapped

lips with slits in them even though i'm using loads of Vaseline

and different lip care predicts, I'm using sun screen when going out Max factor 50

i'm just wondering If i can use a moisturizer or somthing good

recommended to help make my skin look healthier or better right now my acne has gone down massively but it's making a mess of my skin and lips. Is there anything I could use to help this? the acne is'nt out on my skin it's underneath it now if you know where i'm coming from i'll still get the odd spot then and again but like every 2 weeks.

Thank you people mean's a lot if you can help smile.png)

Share this post


Link to post
Share on other sites

Pick up some CeraVe moisturizing cream in the tub at the drug store or walmarts and targets sell it. Really nice moisturizer and has ingredients to remove redness and it will get rid of the tight skin feel. It's like a dream moisturizer


Regimen:

AM: CeraVe foaming face wash, 100mg Spirolactone

PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+

Been taking Sprio since 1/2013


Share this post


Link to post
Share on other sites